My partner and I had sex and the condom slipped and he had jaculated? I am so scared to get pregnant. I took plan b 3hours later that same day. I wanted to know if I am on the safe side to not be pregnant? I am also experiencing some abdominal pain and I feel bloated as well. Is that normal? Please help me... I need answers.
Am I suppose to feel bloated when I take plan b?
Question posted by NightOwl_10 on 29 March 2014
Last updated on 29 March 2014 by kaismama
Bloating is a side effect of plan B. There are no answers we can give to guarantee you're not pregnant. You took the pills rapidly and that is on your side. You would not have signs of pregnancy yet, so stop looking for them.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.